Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.

T. Kamata, F. Sakamaki, H. Fujita, Masaaki Mori, M. Mori, K. Yamaguchi, M. Kanazawa, M. Kai, T. Izumi, W. Naka

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

A 55-year-old man developed multiple erythematous skin lesions after surgery for acoustic neurinoma. Necrosis and detachment of the epidermis developed and a diagnosis of toxic epidermal necrolysis (TEN) was made. Progressive dyspnea was evident two days after the onset of the skin lesions. Chest X-ray revealed diffuse interstitial shadows in both lung fields. On bronchoscopic examination, erosion, vesicle formation, necrosis and desquamation of the epidermis were seen in the tracheobronchial mucosa. Therapy, including prednisolone, improved the skin lesions as well as the chest X-ray and bronchoscopic findings. Tracheobronchial and pulmonary lesions were followed before, during and after treatment of TEN.

Original languageEnglish
Pages (from-to)252-255
Number of pages4
JournalInternal medicine (Tokyo, Japan)
Volume33
Issue number4
Publication statusPublished - 1994 Apr

Fingerprint

Stevens-Johnson Syndrome
Epidermis
Lung
Skin
Necrosis
Thorax
X-Rays
Acoustic Neuroma
Prednisolone
Dyspnea
Mucous Membrane
Therapeutics

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Kamata, T., Sakamaki, F., Fujita, H., Mori, M., Mori, M., Yamaguchi, K., ... Naka, W. (1994). Toxic epidermal necrolysis with tracheobronchial and pulmonary complications. Internal medicine (Tokyo, Japan), 33(4), 252-255.

Toxic epidermal necrolysis with tracheobronchial and pulmonary complications. / Kamata, T.; Sakamaki, F.; Fujita, H.; Mori, Masaaki; Mori, M.; Yamaguchi, K.; Kanazawa, M.; Kai, M.; Izumi, T.; Naka, W.

In: Internal medicine (Tokyo, Japan), Vol. 33, No. 4, 04.1994, p. 252-255.

Research output: Contribution to journalArticle

Kamata, T, Sakamaki, F, Fujita, H, Mori, M, Mori, M, Yamaguchi, K, Kanazawa, M, Kai, M, Izumi, T & Naka, W 1994, 'Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.', Internal medicine (Tokyo, Japan), vol. 33, no. 4, pp. 252-255.
Kamata T, Sakamaki F, Fujita H, Mori M, Mori M, Yamaguchi K et al. Toxic epidermal necrolysis with tracheobronchial and pulmonary complications. Internal medicine (Tokyo, Japan). 1994 Apr;33(4):252-255.
Kamata, T. ; Sakamaki, F. ; Fujita, H. ; Mori, Masaaki ; Mori, M. ; Yamaguchi, K. ; Kanazawa, M. ; Kai, M. ; Izumi, T. ; Naka, W. / Toxic epidermal necrolysis with tracheobronchial and pulmonary complications. In: Internal medicine (Tokyo, Japan). 1994 ; Vol. 33, No. 4. pp. 252-255.
@article{51db623580614756b5d751baf1085634,
title = "Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.",
abstract = "A 55-year-old man developed multiple erythematous skin lesions after surgery for acoustic neurinoma. Necrosis and detachment of the epidermis developed and a diagnosis of toxic epidermal necrolysis (TEN) was made. Progressive dyspnea was evident two days after the onset of the skin lesions. Chest X-ray revealed diffuse interstitial shadows in both lung fields. On bronchoscopic examination, erosion, vesicle formation, necrosis and desquamation of the epidermis were seen in the tracheobronchial mucosa. Therapy, including prednisolone, improved the skin lesions as well as the chest X-ray and bronchoscopic findings. Tracheobronchial and pulmonary lesions were followed before, during and after treatment of TEN.",
author = "T. Kamata and F. Sakamaki and H. Fujita and Masaaki Mori and M. Mori and K. Yamaguchi and M. Kanazawa and M. Kai and T. Izumi and W. Naka",
year = "1994",
month = "4",
language = "English",
volume = "33",
pages = "252--255",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "4",

}

TY - JOUR

T1 - Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.

AU - Kamata, T.

AU - Sakamaki, F.

AU - Fujita, H.

AU - Mori, Masaaki

AU - Mori, M.

AU - Yamaguchi, K.

AU - Kanazawa, M.

AU - Kai, M.

AU - Izumi, T.

AU - Naka, W.

PY - 1994/4

Y1 - 1994/4

N2 - A 55-year-old man developed multiple erythematous skin lesions after surgery for acoustic neurinoma. Necrosis and detachment of the epidermis developed and a diagnosis of toxic epidermal necrolysis (TEN) was made. Progressive dyspnea was evident two days after the onset of the skin lesions. Chest X-ray revealed diffuse interstitial shadows in both lung fields. On bronchoscopic examination, erosion, vesicle formation, necrosis and desquamation of the epidermis were seen in the tracheobronchial mucosa. Therapy, including prednisolone, improved the skin lesions as well as the chest X-ray and bronchoscopic findings. Tracheobronchial and pulmonary lesions were followed before, during and after treatment of TEN.

AB - A 55-year-old man developed multiple erythematous skin lesions after surgery for acoustic neurinoma. Necrosis and detachment of the epidermis developed and a diagnosis of toxic epidermal necrolysis (TEN) was made. Progressive dyspnea was evident two days after the onset of the skin lesions. Chest X-ray revealed diffuse interstitial shadows in both lung fields. On bronchoscopic examination, erosion, vesicle formation, necrosis and desquamation of the epidermis were seen in the tracheobronchial mucosa. Therapy, including prednisolone, improved the skin lesions as well as the chest X-ray and bronchoscopic findings. Tracheobronchial and pulmonary lesions were followed before, during and after treatment of TEN.

UR - http://www.scopus.com/inward/record.url?scp=0028417575&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028417575&partnerID=8YFLogxK

M3 - Article

C2 - 8069023

AN - SCOPUS:0028417575

VL - 33

SP - 252

EP - 255

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 4

ER -